Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Neurontin usage ... ? Help please tepi

Posted by former poster on January 15, 2011, at 19:47:48

In reply to Re: Neurontin usage ... ? Help please, posted by tepi on January 15, 2011, at 12:20:23

I wish I could remember the dose that caused the hallucinations. I do remember that it was around the 3rd week on it and was trying to get up to the recommended dose. The 2nd and 3rd week I noticed a feeling of "coming unraveled" is the best way to describe it. Then one night I laid down to sleep in my bed and started seeing transparent creatures flying in front of me. I don't think anyone on PB has had this reaction. Just thought I should inform you. The hallucinations were somewhat entertaining and were gone in the morning. But that "coming unraveled" feeling was not. Good luck!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:former poster thread:976733
URL: http://www.dr-bob.org/babble/20110115/msgs/976889.html